# SDR DHL2008764516

- Difficulty date: May 21, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK BS 1110-1130  LBL 45.  REMOVED CORRODED SEAT TRACK FROM BS1110 TO 1137 LBL 45 FOUND OUT OF LIMITS IAW B727 SRM 51-30-2 ZND 53-10-1 FIG 3.  FAB NEW SECTION WITH BAC 1520-792-7178-T6 DIM. 2'3" AND P.O. 6295113 IAW B727 SRM 53-10-5 FIG 1.
